# SDR IPXA2016032601235

- Difficulty date: February 8, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,114 hours, 13,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA3147509
- Condition: Corroded
- Location: Bs 1967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CORRODED STIFFENER INSIDE AFT CARGO DOOR FRAME BS 1967.  R & R STIFFENER IAW SRM 51-33-01.
